[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Re: Site Change Lows--Us too!

Yes, I've noticed this with my 10yo daughter as well!  

James said:
Another thing, I believe is that brand new sites, at first,
absorb insulin
quicker.  My own observations tell me that sites "tire with
age".  That is,
the longer my infusion set is in one place, the slower my body
absorbs the
insulin.  For me, it gets really noticeable after 3 days ( I
don't normally
leave it in longer than 3 days).

Has anyone else noticed anything like this?

Take care, Kerri, alulitsuti (mother of many children) & the
little guy due 3/10/01 
"There is a special magic and holiness about the girl and woman.
They are the bringers of life to the people, and the teachers of
the little children." - Sweet Medicine, Cheyenne

November is National Diabetes Awareness Month! Help fund a cure
(insulin is not a cure, it's life support)! 
http://www.jdf.org  Juvenile Diabetes Association
http://www.diabetes.org  American Diabetes Association
http://www.childrenwithdiabetes.com  Children with Diabetes
http://www.insulin-pumpers.org  Insulin Pumpers
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml